Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
set.to.music

Dryness and peeling already?

Recommended Posts

I've only used Tretinoin cream (0.025 %) twice so far, but when I woke up this morning, my face was horribly dry and flaking, even though I am still using moisturizer in the morning (I'm also using BP in the morning).

My face has also broken out with quite a few inflamed zits since I started, but I really doubt this could be part of the IB, since that's supposed to happen at 2-3 weeks.

Why am I so dry already, and what can I do about it (short of stopping the BP--I go to school in less than two weeks and I can't deal with the IB from Tretinoin and new zits from stopping BP)? :(

Share this post


Link to post
Share on other sites

That is normal. If you aren't experiencing any burning or irritation, try to keep with it a bit longer and see if things improve. If you are irritated, cut back to every other day and work up. I remember calling my stepmom when this happened to me with differin. She has used tretinoin for years. She said to just keep with it if you can. Because if you stop and start it you will keep experiencing those effects (the dryness and peeling I mean). She said it just lasts a week or so. Mine lasted a little longer because I was experiencing irritation at first and had to cut back on the use of it for the first 2 weeks. But peeling is good, that means it's doing what it's supposed to do. But if it's excessive, ask your doc.

Share this post


Link to post
Share on other sites

Thanks so much! My face is actually stinging right now, hours after my morning routine (which doesn't include the tretinoin, of course).

The irritation isn't too bad though, so I guess I'll just stick with it. I know that's what I have to do. :)

Share this post


Link to post
Share on other sites
Thanks so much! My face is actually stinging right now, hours after my morning routine (which doesn't include the tretinoin, of course).

The irritation isn't too bad though, so I guess I'll just stick with it. I know that's what I have to do. :)

Ok if it is stinging, especially hours after applying it, you need to cut back a little bit. This happened to me after the 2nd night. My face was still stinging all day long and part of the next day. So I waited until the stinging was all gone, then used it every third night. After about 3 times of doing that, I upped it to every other night. Did that for about a week, no stinging, so I moved to every night. That's when the dryness/peeling got worse, but it only lasted for a week or so.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×